Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1991, том 3, выпуск 4, страницы 171–185 (Mi aa272)  

Статьи

Representations of non-commutative Banach algebras by continuous functions

S. Roch, B. Silbermann

Technische Universität Chemnitz, Fakultät für Mathematik

Аннотация: A main result of the Gelfand theory states that any commutative semi-simple Banach algebra is isomorphic to an algebra of continuous complex-valued functions on a Hausdorff compact. In the present paper we extend this result to a class of non-commutative algebras. We introduce and compare several concepts of continuity of functions taking values in Banach algebras which differ from point to point and show that they, in a certain sense, coincide. Finally, we give applications to algebras of singular integral and convolution operators and to algebras of approximation methods.

Полный текст: PDF файл (895 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1992, 3:4, 865–879

Реферативные базы данных:

Поступила в редакцию: 27.11.1990
Язык публикации: английский

Образец цитирования: S. Roch, B. Silbermann, “Representations of non-commutative Banach algebras by continuous functions”, Алгебра и анализ, 3:4 (1991), 171–185; St. Petersburg Math. J., 3:4 (1992), 865–879

Цитирование в формате AMSBIB
\RBibitem{RocSil91}
\by S.~Roch, B.~Silbermann
\paper Representations of non-commutative Banach algebras by continuous functions
\jour Алгебра и анализ
\yr 1991
\vol 3
\issue 4
\pages 171--185
\mathnet{http://mi.mathnet.ru/aa272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1152608}
\zmath{https://zbmath.org/?q=an:0791.46022|0766.46036}
\transl
\jour St. Petersburg Math. J.
\yr 1992
\vol 3
\issue 4
\pages 865--879


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa272
  • http://mi.mathnet.ru/rus/aa/v3/i4/p171

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:174
    Полный текст:102
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021